REAL

Items where Author is "Yor, Marc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Bentkus, Vidmantas and Pap, Gyula and Yor, Marc (2003) Optimal bounds for Cauchy approximations for the winding distribution of planar Brownian motion. Journal of Theoretical Probability, 16 (2). pp. 345-361. ISSN 0894-9840

Pap, Gyula and Yor, Marc (2000) The accuracy of Cauchy approximation for the windings of planar Brownian motion. Periodica Mathematica Hungarica, 41 (1/2). pp. 213-226. ISSN 0031-5303 (print), 1588-2829 (online)

This list was generated on Mon Jan 27 09:58:17 2020 CET.